# SDR SIMA20140131009

- Difficulty date: January 31, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,987 hours, 20,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FRAME 65 CRACKED BETWEEN 6L - 8L.  REMOVED CRACKED SHEAR CLIP ON FRAME 65 BETWEEN 6L - 8L.  PREPPED & INSTALLED SERVICEABLE SHEAR CLIPS IAW SRM 53-31-04.
